# SDR P5CA9800081

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe Assy
- Condition: Hole
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 CANOE ASSY HOLE OUTBD SIDE.  REPAIRED PER SRM 51-40-09.
